# SDR EIAA2010071

- Difficulty date: August 12, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 103,900 hours, 24,482 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SECURING KSUU, EMERGENCY LIGHTS REMAINED OFF WITH EMERGENCY LIGHT SWITCH SELECTED TO ON.  REPAIRED WIRES L5155, L5156 AND L5157 PER WDM 33-51-00 AND SWPM 20-60-12.  OPS CHECK GOOD PER MM 33-51-00.
